MathSciNet Relay Station
MathSciNet bibliographic data
MR200342 (34 #238) 20.40
Fischer, Bernd Finite groups admitting a fixed-point-free automorphism of order $2p$. II. J. Algebra 5 1967 25–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement